# SDR C77A20120317001

- Difficulty date: March 14, 2012
- Submitted: March 17, 2012
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 11,856 hours, 6,833 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 2159801
- Part serial: 1613
- Condition: Failed
- Location: Outflow Valve
- Part time: 1,774 hours, 1,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE, AUTO AND MANUAL FAILED AT FL 330.
